# SDR AWXA200300682

- Difficulty date: May 14, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 RT LOWER LOBE AT BS 907.  MAINTENANCE REMOVED CORRODED STRINGER SPLICE AND TRIMMED AWAY CORROSION ON STRINGER 27 RT, BS 907; FABRICATED A NEW REPLACEMENT STRINGER SPLICE PER DWG 65-45895-3 AND A FILLER; AND INSTALLED REPAIR PARTS IAW AWA ER 15-5361-03155-SS3.
